# SDR HEEA116969

- Difficulty date: August 19, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 9,522 hours
- Engine: Allsn 250C47B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 222375077113
- Part serial: 60733A70
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

10 MINUTES OUT, THE ENGINE OIL PRESSURE DROPPED TO ZERO, NO TORQUE FLUCTUATION, TEMP STABLE, NO CAUTION LIGHTS.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE OIL PRESSURE TRANSDUCER PN 222-375-077-113, SN 6073-3A-70 AND THE ENGINE OIL TEMP-PRESS INDICATOR PN 407-375-004-103, SN 0842.
